Giuseppe Genovese
Giuseppe Genovese
Department for Mathematics and Computer Science, University of Basel
Verified email at unibas.ch - Homepage
Title
Cited by
Cited by
Year
Equilibrium statistical mechanics of bipartite spin systems
A Barra, G Genovese, F Guerra
Journal of Physics A: Mathematical and Theoretical 44 (24), 245002, 2011
682011
The replica symmetric approximation of the analogical neural network
A Barra, G Genovese, F Guerra
Journal of Statistical Physics 140 (4), 784-796, 2010
622010
Phase diagram of restricted Boltzmann machines and generalized Hopfield networks with arbitrary priors
A Barra, G Genovese, P Sollich, D Tantari
Physical Review E 97 (2), 022310, 2018
542018
A mechanical approach to mean field spin models
G Genovese, A Barra
Journal of Mathematical Physics 50 (5), 053303, 2009
49*2009
How glassy are neural networks?
A Barra, G Genovese, F Guerra, D Tantari
Journal of Statistical Mechanics: Theory and Experiment 2012 (07), P07009, 2012
452012
Phase transitions in Restricted Boltzmann Machines with generic priors
A Barra, G Genovese, P Sollich, D Tantari
Physical Review E 96 (4), 042156, 2017
432017
Planck-scale modifications to electrodynamics characterized by a spacelike symmetry-breaking vector
G Gubitosi, G Genovese, G Amelino-Camelia, A Melchiorri
Physical Review D 82 (2), 024013, 2010
302010
Universality in bipartite mean field spin glasses
G Genovese
Journal of mathematical physics 53 (12), 123304, 2012
232012
About a solvable mean field model of a Gaussian spin glass
A Barra, G Genovese, F Guerra, D Tantari
Journal of Physics A: Mathematical and Theoretical 47 (15), 155002, 2014
202014
Gibbs measures associated to the integrals of motion of the periodic derivative nonlinear Schr÷dinger equation
G Genovese, R LucÓ, D Valeri
Selecta Mathematica 22 (3), 1663-1702, 2016
162016
Legendre duality of spherical and Gaussian spin glasses
G Genovese, D Tantari
Mathematical Physics, Analysis and Geometry 18 (1), 10, 2015
122015
Invariant measures for the periodic derivative nonlinear Schr÷dinger equation
G Genovese, R Luca, D Valeri
Mathematische Annalen 374 (3), 1075-1138, 2019
92019
Singular Behavior of the Leading Lyapunov Exponent of a Product of Random Matrices
G Genovese, G Giacomin, RL Greenblatt
Communications in Mathematical Physics 351 (3), 923-958, 2017
82017
Non-convex multipartite ferromagnets
G Genovese, D Tantari
Journal of Statistical Physics 163 (3), 492-513, 2016
72016
On the dynamics of XY spin chains with impurities
G Genovese
Physica A: Statistical Mechanics and its Applications 434, 36-51, 2015
62015
Periodic driving at high frequencies of an impurity in the isotropic XY chain
L Corsi, G Genovese
Communications in Mathematical Physics 354 (3), 1173-1203, 2017
52017
Quasi-invariance of low regularity Gaussian measures under the gauge map of the periodic derivative NLS
G Genovese, R LucÓ, N Tzvetkov
Journal of Functional Analysis, 109263, 2021
42021
Minimax formula for the replica symmetric free energy of deep restricted Boltzmann machines
G Genovese
arXiv preprint arXiv:2005.09424, 2020
42020
Legendre equivalences of spherical Boltzmann machines
G Genovese, D Tantari
Journal of Physics A: Mathematical and Theoretical 53 (9), 094001, 2020
42020
On the stationary BBGKY hierarchy for equilibrium states
G Genovese, S Simonella
Journal of Statistical Physics 148 (1), 89-112, 2012
42012
The system can't perform the operation now. Try again later.
Articles 1–20